×

zbMATH — the first resource for mathematics

On the asymptotic decomposition of oscillating integrals with semi-quasi-homogeneous phase. (English. Russian original) Zbl 0842.42007
Math. Notes 57, No. 3, 327-328 (1995); translation from Mat. Zametki 57, No. 3, 471-473 (1995).
A new approach to the asymptotic decomposition of oscillating integrals in \(\mathbb{R}^n\) with semi-quasi-homogeneous phase is given.
MSC:
42B10 Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. N. Karpushkin, Funkts. Analiz Prilozh.,26, No. 1, 59–61 (1992). · Zbl 0760.43004 · doi:10.1007/BF01077080
[2] V. P. Maslov and M. V. Fedoryuk, Mat. Zametki,30, No. 5, 763–768 (1981).
[3] A. M. Chebotarev, Mat. Zametki,34, No. 2, 273–280 (1983).
[4] V. N. Karpushkin, Tr. Sem. im. I. G. Petrovskogo,9, 3–39 (1983).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.